# SDR SWIA972159

- Difficulty date: December 8, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 1,537 hours, 1,429 cycles
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE ON APPROACH AT 42 DEGREES. REMOVED AND REPLACED RIGHT BPSU IAW MM 27-51-00.  PN 855D100-9 SN ON 301B SN OFF 1150A.  REMOVED AND REPLACED OUTBOARD FLAP INBOARD ACTUATOR  IAW MM 27-53-05 PN 853D106-17 SN ON 332 SNOFF 0964.  OPS CHECKS GOOD. COMPLIED WITH AD 98-20-01 IAW MAINTENANCE PROCEDURE ACTION.  ALL CHECKS GOOD
